# SDR SWAA2023111520326

- Difficulty date: November 11, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 63,550 hours, 34,574 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL VAPOR BARRIER HAS CRACK AT LBL 34 MEASURING 14.6'.<[01] ACCOMPLISHED INTERIM REPAIR IAW SRM 57-10-10-1A-2.;[02] INSPECTION C/W
